# SDR 2008UALA01315

- Difficulty date: March 10, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 33,599 hours, 9,505 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING CABIN EEL LIGHT INOP.  TROUBLESHOOT FOUND UNDER SEAT CONNECTOR LOOSE. SECURED THE CONNECTION OPS CKECKED OK. AC OK FOR SERVICE.
